MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HOHN PERCUTANEOUS 7F DUAL-LUMEN CATHETER BASIC KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS HOHN PERCUTANEOUS 7F DUAL-LUMEN CATHETER BASIC KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 0600730
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the doctor managed to gain access to a vein with a needle but was unable to push the guidewire through.Reportedly the guidewire was just not able to go through the vein and kinked.The doctor had to opened a new guidewire and then was able to complete the procedure successfully.
 
Additional Manufacturer Narrative
The initial complaint appeared to be a reportable occurrence.Once the sample was returned and evaluated it was determined that a reportable event had not occurred.The information provided does not reasonably suggest the event may have caused or contributed to a death or serious injury of a patient, user or other person.If this event were to recur, it does not pose an incremental risk of harm to the patient, user, or other person.Therefore this event is deemed not reportable per 21 cfr part 803.
 
Event or Problem Description

Brand Name
HOHN PERCUTANEOUS 7F DUAL-LUMEN CATHETER BASIC KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7813921
Report Number3006260740-2018-02228
Device Sequence Number1290940
Product Code LJS
UDI-Device Identifier00801741074462
UDI-Public(01)00801741074462
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K830256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600730
Device Catalogue Number0600730
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Event Location Hospital
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1